# SDR SWAA2022111467222

- Difficulty date: November 2, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR HEADER PANEL MISSING EXIT LIGHT LENS.   INSTALLED NEW EXIT LIGHT LENS AT L1 DOOR HEADER PANEL IAW AMM 33-51-01-960-802.
